# SDR NWAA1365501

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 70,972 hours, 29,524 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT PASSING FL 250 AT APPROXIMATELY 290 KNOTS, UNCOMMANDED GEAR EXTENSION OCCURRED WITH THE GEAR HANDLE IN THE OFF POSITION. GEAR GREEN (NOSE, LEFT, RIGHT) AND DOORS AND GEAR AMBER LIGHTS ILLUMINATED UNTIL GEAR HANDLE WAS PUT IN DOWN POSITION THEN GEAR LIGHT EXTINGUISHED.  CREW RETURNED TO SFO AND ATC DECLARED AN EMERGENCY.  AN OVERWEIGHT LANDING WAS MADE AND THE FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO SEA FOR MAINTENANCE, FOUND SWITCH S10191 BAD, REPLACED SWITCH.  REPLACED RELAYS K10369 AND K10370.  FOUND ELECTRICAL SHORT ON WIRE W2516-1025-20 AND SHORT IN CONNECTOR D403700P.  REPLACED CONNECTOR.  JACKED AIRCRAFT AND SWUNG GEAR, OPS CHECKED NORMAL PER AMM 32-32-00 PAGE 501.  AIRCRAFT OK F
